# SDR ASOA201811147181

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450811
- Aircraft time: 34,802 hours, 22,271 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426003
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK INSPECTION WHEN INSPECTORS FOUND THE NR 2 ENG. FORWARD LOWER YOLK CRACKED. MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE LOWER FORWARD YOLK IAW ECTC EA 26-2014-063-01. A/C WILL BE RELEASED AT THE END OF THE CHECK.
